MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 03/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, an 840 ventilator system error alarm while in use on a patient.The patient was removed from the ventilator and placed on an alternate ventilator.The patient was not harmed or injured as a result of the event.The service engineer (se) verified the malfunction and replaced the graphical user interface (gui) printed circuit board (pcb) and upgraded the two inverter backlights.The unit passed all testing and operates within the manufacturing specifications.
 
Additional Manufacturer Narrative
"the service engineer (se) verified the malfunction and replaced the graphical user interface (gui) printed circuit board (pcb) and upgraded the two inverter backlights.The unit passed all testing and operates within the manufacturing specifications." to "the service engineer (se) verified the malfunction and replaced the graphical user interface (gui) printed circuit board (pcb) and upgraded the two inverter backlights.The breath delivery (bd) pcb was also replaced.The unit passed all testing and operates within the manufacturing specifications." a good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The service engineer (se) verified the malfunction and replaced the graphical user interface (gui) printed circuit board (pcb) and upgraded the two inverter backlights.The breath delivery (bd) pcb was also replaced.The unit passed all testing and operates within the manufacturing specifications.
 
Additional Manufacturer Narrative
An investigation was performed and the technician found that the reported problem could not be duplicated.No failure was detected.If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6518514
Report Number8020893-2017-05809
Device Sequence Number712997
Product Code CBK
UDI-Device Identifier10884521181014
UDI-Public10884521181014
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number10049984
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2017
Supplement Date Received by ManufacturerNot provided
06/04/2017
Initial Report FDA Received Date04/25/2017
Supplement Report FDA Received Date06/06/2017
12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;